Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 570509, 15 pages
http://dx.doi.org/10.1155/2011/570509
Research Article

An Algorithm for Optimally Fitting a Wiener Model

1Intel Corporation, Hillsboro, OR 97124, USA
2Department of Statistics, Iowa State University, Ames, IA 50010, USA
3Department of Chemical & Biological Engineering, Iowa State University, Ames, IA 50010, USA
4BodyMedia Inc., 420 Fort Duquesne Boulevard, Pittsburgh, PA 15222, USA

Received 2 September 2010; Accepted 15 September 2011

Academic Editor: Elbert Macau

Copyright © 2011 Lucas P. Beverlin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lucas P. Beverlin, Derrick K. Rollins, Nisarg Vyas, and David Andre, “An Algorithm for Optimally Fitting a Wiener Model,” Mathematical Problems in Engineering, vol. 2011, Article ID 570509, 15 pages, 2011. https://doi.org/10.1155/2011/570509.